# SDR USAA2009061591479

- Difficulty date: June 13, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 63,535 hours, 28,677 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3128 - PHX - EEL - EMERGENCY LIGHT AT ROW 5 ABC INOPERATIVE.  MAINTENANCE FOUND LOOSE CONNECTOR.  SECURED CONNECTOR ON BACK OF LIGHT ASSEMBLY.
